# SDR AWXA200300664

- Difficulty date: May 19, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND AT FASTENERS ON FLOORBEAM AT BS 986.5, LBL 25.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION OF UPPER TEE AT BS 986.5, LBL 25; FABRICATED A NEW REPLACEMENT SECTION OF UPPER TEE, 2 EACH SUPPORT ANGLES, AND 2 EACH REPAIR STRAPS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-51 PG 207-211 FIG 202.
